# SDR AWXA200500167

- Difficulty date: February 6, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 61,260 hours, 38,955 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314396
- Part serial: 1656
- Condition: Overheated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 227 - ON TAKEOFF AT APPROX 135 KTS.  A BIRD STRIKE WAS REPORTED HITTING THE FORWARD LEFT AND RIGHT WINDSHIELDS.  TAKEOFF WAS ABORTED.  MX PERFORMED A BIRD STRIKE INSPECTION IAW TASKCARD I8M05030.  NO DAMAGE NOTED.  MX PERFORMED AN INSPECTION AND BORESCOPE OF THE LEFT AND RIGHT MAIN LANDING GEAR AXLE TUBE ASSEMBLIES IAW TASKCARD F8M32001.  NO DAMAGE OR DISCOLORIZATION NOTED.  MX REMOVED AND REPLACED ALL 4 BRAKE ASSEMBLIES IAW TASKCARD R4M32014.  MX REMOVED AND REPLACED ALL 4 MLG WHEEL ASSEMBLIES IAW R4M32013.  NR 2 TIRE ASSY S/N OFF 1998, NR 3 TIRE ASSY S/N OFF 1737, NR 4 TIRE ASSY S/N OFF 4437, NR 2 BRAKE ASSY S/N OFF 7425, NR 3 BRAKE ASSY S/N OFF 1905, NR 4 BRAKE ASSY S/N OFF 3873.
